MAUDE Adverse Event Report: MCKESSON MCKESSON; LARYNGEAL MASK AIRWAY NEONATE / INFANT

MCKESSON MCKESSON; LARYNGEAL MASK AIRWAY NEONATE / INFANT
Model Number 159-004
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced five different incidences, which were associated with separate units, involving five different patients.This is the fourth of five reports.Refer to 1314417-2025-00106 for the first report.Refer to 1314417-2025-00107 for the second report.Refer to 1314417-2025-00108 for the third report.Refer to 1314417-2025-00110 for the fifth report.It was reported, the laryngeal mask airway (lma) collapsed during surgery.There was no report of a delay in therapy, hurt, harm or injury as a result of this reported event.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 18 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Additional information-investigation completion: h2; h6.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not be confirmed.A supplier investigation was performed and revealed that based on the last order from the supplier, which was produced in april 2020, all of the products produced at that time have exceeded their service life.The root cause is determined to be product exceeded service life.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 09 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
MCKESSON
Common Device Name
LARYNGEAL MASK AIRWAY NEONATE / INFANT
Manufacturer (Section D)
MCKESSON
9954 mayland dr
ste 4000
richmond VA 23233
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, china 51917 0
CH   519170
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23846376
Report Number1314417-2025-00109
Device Sequence Number9445323
Product Code CAE
UDI-Device Identifier20612479224166
UDI-Public(01)20612479224166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159-004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown